# SDR DL757081535

- Difficulty date: November 12, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 73,753 hours, 36,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103072
- Condition: Corroded
- Location: Bs 1540 Lbl5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME CORRODED AT STA 1540 LBL 5.  REPAIRED PER ERA 471250-14REV ORG ON NRC 00043.
